Systematization and Analysis of Integrals of Motion for an Incompressible Fluid Flow

Full text (.pdf)
Issue
Математика и физика. Mathematics & Physics. 2018 11 (3)
Authors
Koptev, Alexander V.
Contact information
Koptev, Alexander V.: Admiral Makarov State University of Maritime and Inland Shipping Dvinskaya, 5/7, Saint-Petersburg, 198035 Russia;
Keywords
incompressible fluid; motion; Navier-Stokes equations; Euler equations; partial derivative; stream pseudo-function; potential; tree; root integral
Abstract

An analysis of integrals of motion of an incompressible fluid flow both known and new obtained by author are presented in the paper. It was found that the known integrals of Lagrange – Cauchy, Bernoulli and Euler –Bernoulli are special cases of a new more general integral. It was shown that the set of all integrals of motion of an incompressible fluid form a logical chain which can be represented as a tree.

Pages
370–382
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71622